Options
Solving nonlinear systems with least significant bit accuracy
Citation Link: https://doi.org/10.15480/882.305
Publikationstyp
Journal Article
Date Issued
1982
Sprache
English
Author(s)
Institut
TORE-DOI
Citation
Computing 29 (1982), 183-200
We give an algorithm for constructing an inclusion of the solution of a system of nonlinear equations. In contrast to existing methods, the algorithm does not require properties which are difficult to verify such as the non-singularity of a matrix. In fact this latter property is demonstrated by the algorithm itself. The highly accurate computational results are obtained in terms of a residue of first or higher order of the system.
Subjects
Automatic verification, existence, uniqueness, inclusion, rounding error
Loading...
Name
Ru82.pdf
Size
550.55 KB
Format
Adobe PDF